# SDR DALA2021091105375

- Difficulty date: September 9, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 52,355 hours, 36,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DRAIN PAN CORRODED INSIDE AROUND DUMP CHUTE. (MARKED) SUMMARY SEE NRC 001-0292:2550-2003/001 00222: REPLACED LAV DRAIN PAN PER ER/A 570608-14 REV ORIGINAL. (LP #1942348)
